# SDR SWAA2013032614165

- Difficulty date: February 16, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 6550818
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE PLATE CRACKED BETWEEN WBL 254 TO 279.25.  REMOVED AND REPLACED PLATE IAW DWG AND SRM.
